MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD UNKNOWN CERELINK; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD UNKNOWN CERELINK; ICP MICRSOSENSORS - CERELINK
Catalog Number XXX - CERELINK
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a cerelink sensor (b)(6) was implanted and error message "sensor or extension cable failure" appeared spontaneously without reason.The patient was not moved.Medical staff changed the monitor and cable without success.Therefore, the sensor was explanted and replaced.Additional information received: the new sensor worked without changing monitor or cable.Electrode of extension cable was placed on the patient during all monitoring, intraparenchymal localization in the left frontal region, no clear delay (fiber changed in 30 minutes).
 
Additional Manufacturer Narrative
The cerelink sensor was returned for evaluation: dhr - conformed to the specifications when released to stock.Failure analysis - the issue of the complaint was not confirmed: - unknown foreign residue covering sensor area that is not part of the manufacturing process.- catheter crimped 17.5cm from distal end.- icp express = 535; cerelink monitor acceptable.- microsensor was detected and zeroed without any issues, did not receive an ¿error message¿.- no further testing.Root cause - the exact root cause of the issue reported by customer could not be determined as the device worked correctly.However, the possible root cause of the defect reported by the customer could be ¿unstable sensor performance or incorrect selection of semiconductor components¿.
 
Event or Problem Description
N/a.

Brand Name
UNKNOWN CERELINK
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21384769
Report Number3014334038-2025-00020
Device Sequence Number20925165
Product Code GWM
UDI-Device Identifier10381780520689
UDI-Public(01)10381780520689(17)260430(10)7378396
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberXXX - CERELINK
Device Lot Number216863
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown